# SDR CALA0200063

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 23,343 hours, 12,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1035930
- Condition: Leaking
- Location: R/H Pack
- Part time: 23,343 hours, 12,142 cycles
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

SMOKE AND FUMES ENTERED THE CABIN AFTER TAKEOFF FROM IAH. SOME ALARMS IN THE CABIN ACTIVATED. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE R/H ACM TURBINE OIL SEAL BLOWN. THE R/H ACM AND COALESCER BAG WAS REMOVED AND REPLACED IAW MM 21-51-11 AND 21-51-41. THE LEFT PACK, AIR CONDITIONING DISTRIBUTION AREA, WHEEL WELLS, AND TAIL AREA WERE INSPECTED WITH NO OTHER DISCREPANCIES NOTED.
